Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 30, NWS Lincoln, IL

August 2, 20224 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 2, 2022, 4:54 AM CDT for 4 counties in Illinois. It was in force for 8 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 4:54 AM CDT (09:54 UTC)
Expired
Aug 2, 2022, 12:30 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Christian County, IL, Coles County, IL, Cumberland County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 6:00 AM CDTHEAVY RAIN 1.873 S Moweaqua, IL24 HOUR TOTAL.
Aug 2, 6:50 AM CDTHEAVY RAIN 1.181 Ene Shelbyville, IL24 HOUR TOTAL.
Aug 2, 8:00 AM CDTHEAVY RAIN 2.72 E Shelbyville, IL24 HOUR TOTAL.
Aug 2, 10:40 AM CDTFLASH FLOODNeoga, ILPARTS OF ROADWAYS UNDER WATER, UNKNOWN DEPTH. CULVERTS CANNOT KEEP UP.
Aug 2, 10:43 AM CDTHEAVY RAIN 3.13Shelbyville, ILMESONET STATION AT671 SHELBYVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 346 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

762 
WGUS53 KILX 020954
FFWILX
ILC021-029-035-173-021345-
/O.NEW.KILX.FF.W.0030.220802T0954Z-220802T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
454 AM CDT Tue Aug 2 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  East Central Christian County in central Illinois...
  Shelby County in central Illinois...
  Southwestern Coles County in east central Illinois...
  Cumberland County in east central Illinois...

* Until 845 AM CDT.

* At 454 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup, 
  Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville, 
  Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State 
  Park, Eagle Creek State Park and Trowbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
      3945 8859 3944 8847 3937 8801 3920 8802
      3926 8847 3929 8871

FLASH FLOOD...RADAR INDICATED

$$

37
3 follow-up statements
067 
WGUS53 KILX 021324
FFWILX
ILC021-029-035-173-021600-
/O.EXT.KILX.FF.W.0030.000000T0000Z-220802T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
824 AM CDT Tue Aug 2 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  East Central Christian County in central Illinois...
  Shelby County in central Illinois...
  Southwestern Coles County in east central Illinois...
  Cumberland County in east central Illinois...

* Until 1100 AM CDT.

* At 823 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup, 
  Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville, 
  Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State 
  Park, Eagle Creek State Park and Trowbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
      3945 8859 3944 8847 3937 8801 3920 8802
      3926 8847 3929 8871

FLASH FLOOD...RADAR INDICATED

$$

Knutsvig
260 
WGUS53 KILX 021544
FFWILX
ILC021-029-035-173-021730-
/O.EXT.KILX.FF.W.0030.000000T0000Z-220802T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1044 AM CDT Tue Aug 2 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  East Central Christian County in central Illinois...
  Shelby County in central Illinois...
  Southwestern Coles County in east central Illinois...
  Cumberland County in east central Illinois...

* Until 1230 PM CDT.

* At 1044 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mattoon, Shelbyville, Toledo, Casey, Moweaqua, Neoga, Greenup, 
  Assumption, Stonington, Windsor, Findlay, Westervelt, Janesville, 
  Hazel Dell, Paradise, Strasburg, Clarksburg, Wolf Creek State 
  Park, Eagle Creek State Park and Trowbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
      3945 8859 3944 8847 3937 8801 3920 8802
      3926 8847 3929 8871

FLASH FLOOD...RADAR INDICATED

$$

Knutsvig
698 
WGUS73 KILX 021732
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1232 PM CDT Tue Aug 2 2022

ILC021-029-035-173-021742-
/O.EXP.KILX.FF.W.0030.000000T0000Z-220802T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Coles IL-Cumberland IL-Shelby IL-
1232 PM CDT Tue Aug 2 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CHRISTIAN, 
SHELBY, SOUTHWESTERN COLES AND CUMBERLAND COUNTIES...

The heavy rain has ended. Please continue to heed remaining road 
closures.

LAT...LON 3944 8905 3964 8926 3965 8883 3958 8881
      3945 8859 3944 8847 3937 8801 3920 8802
      3926 8847 3929 8871

$$

Knutsvig

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:07 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 2, 3:07 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
307 AM CDT Tue Aug 2 2022

.SYNOPSIS...
Issued at 307 AM CDT Tue Aug 2 2022

Periods of showers and thunderstorms are expected this morning,
before another round of high rain chances comes in beginning
Wednesday afternoon and persisting into Thursday. Depending on the
extent of the rain these days, temperatures have the potential to
be held down some by clouds. However, highs in the 90s will occur
in some areas, especially on Wednesday, when the heat index will
likely reach 100 to 105 degrees.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 307 AM CDT Tue Aug 2 2022

Latest surface map shows a warm front draped over central
Illinois, with mid 70s dew points pooling south of it and mid 60s
north. The convection that has been persistent over the southeast
CWA the last several hours, featuring rainfall estimates in excess
of 10 inches between Newton and Olney, has waned a bit as of
late. However, storms have begun to extend northwest to
Springfield along a CAPE gradient that drapes across the middle of
the CWA. High-res models have not had the greatest handle on this,
though the 00Z/7pm NSSL model is doing a decent job with this
northwest axis. That model suggests an eventual connection with a
cluster of storms currently over central Iowa shortly after
sunrise. The forecast generally follows that model, though maybe
not as high of PoP's as it would suggest, with most of the rain
chances through midday.

As it stands right now, it appears the clouds should hold on long
enough to keep temperatures under control, though the western CWA
should still reach the lower 90s where heat index values will be
around 100.

&&

.LONG TERM...(Wednesday through Monday)
ISSUED AT 307 AM CDT Tue Aug 2 2022

Thermal ridge will be focused across the Plains into late week,
edging east into the Midwest toward the weekend. Upper wave moving
across the northern CONUS will be digging as it approaches the
Midwest, and will bring a cold front into central Illinois
Wednesday evening. One of the main questions will be whether or
not we manage to get more of a surge of heat before clouds and
rain arrive. If the clouds hold off, we should be able to get the
heat index to around 105 or so across most of the CWA. However,
with the uncertainty at the moment, we will hold off on a heat
advisory.

With the aforementioned front, it looks to be stalling somewhere
over southern Illinois on Thursday as the upper trough slowly
drifts eastward. In the early part of the period, PoP's have been
increased across the northwest CWA Wednesday afternoon. SPC Day2
marginal risk extends as far south as I-70, though shear is fairly
modest except right along the front, so any severe storms would
likely be of the pulse variety. As we get into Thursday, will keep
categorical PoP's going over eastern Illinois with the slowness of
the front, but the northwest CWA should dry out as high pressure
over the upper Mississippi Valley provides a northeast flow.

As we get into the weekend, the upper ridge flattens as another
significant upper wave tracks across the northern U.S. Question
will be how much it flattens, which will suggest more of a precip
threat for us if it does. Of the longer range guidance, only the
Canadian model is showing passage of a cold front and associated
convection toward Sunday evening, while the GFS and European
solutions hold off until toward Monday afternoon. Heat index
values likely to reach 100-105 again this weekend before the front
arrives.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1231 AM CDT Tue Aug 2 2022

Main TAF impacts initially with potential for scattered
thunderstorms around early morning. As of 0530Z, storms have been
mainly in southeast Illinois, but have been developing along a
line extending to near KTAZ, and may be an issue for KSPI in a
couple hours. Otherwise, VCTS mention is basically focused in the
10-15Z time frame at all sites, and rain should be out of the area
by mid morning. South winds increase during the day and will
become gusty to around 20 knots by early evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Geelhart
SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...Geelhart
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 14 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
252 PM CDT Mon Aug 1 2022

ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100-
Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard-
Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Isolated to scattered storms are possible through early evening in
southeast IL, and overnight across west central IL. Some of these
storms could be strong to severe in southeast IL through sunset, and
from Peoria and Springfield west overnight. Damaging winds being the
main threat. Hail, heavy rain, and lightning will also be threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into the region through Wednesday with
daily afternoon highs in the upper 80s and lower 90s today and
Tuesday, and low to mid 90s Wednesday. Heat index values will be 95
to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday
afternoon. Heat indices will reach around 100 degrees Saturday and
Sunday afternoon.

Isolated thunderstorms are possible Tuesday, with a few strong storms
possible from highway 50 south. Additional thunderstorm are forecast
from late Wednesday afternoon through Thursday evening. Some of
these may be strong to severe from I-55 northwest late Wednesday
afternoon into Wednesday night along with locally heavy rains
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in southeast IL through sunset
today, and over west central IL overnight from 1 to 7 am.

ILZ030-031-038-043>046-053>057-021100-
Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Moultrie-Douglas-Coles-Edgar-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible overnight. The
threat of severe storms is low at this time, but locally heavy rain
is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into central Illinois through Wednesday,
with daily afternoon highs in the upper 80s and lower 90s today and
Tuesday and in the low to mid 90s Wednesday. Heat index values
peaking 95 to 100 this afternoon and Tuesday afternoon, should reach
105 to 110 Wednesday afternoon. Heat indices will reach around 100
degrees Saturday and Sunday afternoon.

Additional thunderstorm chances are forecast for Wednesday afternoon
through Thursday evening. Some of these may be strong to severe
Wednesday afternoon into Wednesday night from I-55 northwest along
with locally heavy rains possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

In the hours before

Local storm report, Aug 2, 12:47 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLOOD            4 WNW HARDINVILLE       38.93N 87.91W
08/01/2022                   CRAWFORD           IL   LAW ENFORCEMENT

            WATER OVER ROADWAY REPORTED.

&&

37
Local storm report, Aug 2, 1:20 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
120 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     FLASH FLOOD      DIETERICH               39.06N 88.38W
08/02/2022                   EFFINGHAM          IL   BROADCAST MEDIA

            WATER OVER HIGHWAY 33 IN TOWN AND OTHER
            SUBDIVISION STREETS UNDERWATER.

&&

37
Local storm report, Aug 2, 1:24 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             DIETERICH               39.06N 88.38W
08/02/2022  M0.70 INCH       EFFINGHAM          IL   BROADCAST MEDIA

&&

37
Local storm report, Aug 2, 1:57 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
157 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      3 WSW FLORA             38.66N 88.55W
08/02/2022                   CLAY               IL   LAW ENFORCEMENT

            TWO FEET OF WATER OVER OLD HIGHWAY 50.

&&

37
Local storm report, Aug 2, 2:56 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             1 NW WILLIAMSVILLE      39.96N 89.56W
08/02/2022  E0.88 INCH       SANGAMON           IL   PUBLIC

            DIME TO NICKEL SIZE HAIL ESTIMATED.

&&

37
Local storm report, Aug 2, 3:52 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 AM     HAIL             DAWSON                  39.85N 89.46W
08/02/2022  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:23 PM CDTSevere Thunderstorm WarningILXLawrence, Richland37 min
Aug 1, 8:31 PM CDTSevere Thunderstorm WarningILXClay, Richland29 min
Aug 1, 9:20 PM CDTFlash Flood WarningILXCrawford, Jasper4 hr
Aug 1, 9:58 PM CDTFlash Flood WarningILXClay, Richland6 hr
Aug 1, 11:06 PM CDTFlash Flood WarningILXEffingham4 hr
Aug 2, 12:50 AM CDTSevere Thunderstorm WarningILXClay25 min
Aug 2, 1:13 AM CDTSevere Thunderstorm WarningILXEffingham, Jasper32 min
Aug 2, 1:16 AM CDTSevere Thunderstorm WarningILXClay16 min
Aug 2, 2:23 AM CDTRiver Flood WarningILXClay, Richland13 days
Aug 2, 2:28 AM CDTSevere Thunderstorm WarningILXSangamon47 min
Aug 2, 2:47 AM CDTAreal Flood WarningILXCrawford, Effingham, Jasper, Richland9 hr
Aug 2, 3:08 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon52 min
Aug 2, 3:16 AM CDTFlash Flood WarningILXSangamon3 hr
Aug 2, 3:58 AM CDTSevere Thunderstorm WarningILXChristian, Moultrie, Shelby32 min
Aug 2, 5:07 AM CDTRiver Flood WarningILXLawrence4 days
Aug 2, 5:52 AM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper, Shelby6 hr
Aug 2, 6:23 AM CDTFlash Flood WarningILXClay, Lawrence, Richland6 hr
Aug 2, 6:42 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell33 min
Aug 2, 7:04 AM CDTFlash Flood WarningILXChristian, Macon, Sangamon, Shelby6 hr
Aug 2, 7:17 AM CDTSpecial Weather StatementILXPeoria43 min
Aug 2, 7:25 AM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Tazewell4 hr
Aug 2, 7:36 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more39 min
Aug 2, 8:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more48 min
Aug 2, 8:16 AM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford2 hr
Aug 2, 8:38 AM CDTFlash Flood WarningILXTazewell, Woodford116 min
Aug 2, 8:46 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Menard, Sangamon29 min
Aug 2, 8:50 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt25 min
Aug 2, 9:17 AM CDTSpecial Weather StatementILXMoultrie28 min
Aug 2, 9:20 AM CDTSpecial Weather StatementILXChristian25 min
Aug 2, 9:24 AM CDTFlash Flood WarningILXLogan, Macon, Moultrie, Piatt, Shelby3 hr
Aug 2, 9:43 AM CDTFlash Flood WarningILXChristian, Logan, Macon, Mason, Menard, Sangamon3 hr
Aug 2, 9:53 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby52 min
Aug 2, 10:12 AM CDTFlash Flood WarningILXColes, Moultrie, Shelby3 hr
Aug 2, 10:41 AM CDTSpecial Weather StatementILXClay, Richland34 min
Aug 2, 12:23 PM CDTAreal Flood WarningILXClay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more6 hr
Aug 2, 2:19 PM CDTSpecial Weather StatementILXTazewell26 min
Aug 2, 2:53 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 27 more28 hr

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.